# SDR N6WA2020112303

- Difficulty date: November 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 28,990 hours, 19,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD LOWER FRAME STRAP SHOWS SIGNS OF PITTING.  REMOVED AND REPLACED SERVICE DOOR FWD LOWER FRAME STRAP, IAW CRJ 700 SRM 51-42-21.
